# SDR 2023FA0000287

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Aircraft: N27597
- Make and model: Boeing 767316
- Aircraft serial: 27597
- Aircraft time: 98,296 hours, 21,617 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND DEEP CORROSION AT DRAIN MUST, STA 1395 TO STA 1417, STR 35R TO STR 36R.
